Busca avançada
Ano de início
Entree


Uniform distribution mod 1 for sequences of ergodic sums and continued fractions

Texto completo
Autor(es):
Fisher, Albert M. ; Zhang, Xuan
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Electronic Communications in Probability; v. 30, p. 10-pg., 2025-01-01.
Resumo

We establish a coboundary condition for a sequence of ergodic sums (i.e. Birkhoff partial sums) to be almost surely uniformly distributed mod 1. Applications are given when the sequence is generated by a Gibbs-Markov map. In particular, we show that for almost every real number, the sequence of denominators of the convergents of its continued fraction expansion satisfies Benford's law. (AU)

Processo FAPESP: 16/25053-8 - Dinâmica e geometria em baixas dimensões
Beneficiário:André Salles de Carvalho
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 18/15088-4 - Teoremas de limite em sistemas dinâmicos
Beneficiário:Xuan Zhang
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado